# SDR DL31L953844

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837AB
- Make and model: Airbus A310-324
- Aircraft serial: 674
- Engine: Pwa PW4152
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, NR 2 ENGINE HAD OFF IDLE STALL, RETURNED TO BLOCK.  ENGINE WAS REPLACED AND ROUTED TO SHOP.
